slider

Brands sunmark®

Pain Relief sunmark® 250 mg - 250 mg - 65 mg Strength Acetaminophen / Aspirin / Caffeine Tablet 100 ... Read more

Product # : 997446 Class : MCKSN Distributor : RELIANCE INC Category : Pain Relief Availability : Please contact customer service to check availability.
Non-Stock Item Information : Any reason may apply
  • This item ships directly from the manufacturer. Additional shipping charges may apply.
  • As a special order from the supplier, the approximate delivery time is 2-4 weeks.
  • For equipment such as beds, lifts, etc., a freight code is required. Please reach out to us to get the code.

$0.00

Volume
Product Notices : This product may be non-returnable and/or require additional restocking fee.
Product Varient
Volume

Product Specifications

Product No. # 997446
Manufacturer # 49348050610
Brand sunmark®
Manufacturer McKesson Brand
Country of Origin United States
Application Pain Relief
Volume 100 per Bottle
Container Type Bottle
Shipping Width 2.1
Shipping Height 2.1
Shipping Depth 4.5
Dimension UOM IC
Shipping Weight 0.2
Weight UOM LB
Active Ingredients Acetaminophen / Aspirin / Caffeine
Container Type Bottle
Dosage Form Tablet
QTY_Per_Sell 1
Strength 250 mg - 250 mg - 65 mg Strength
Volume 100 per Bottle
Simply_Medical_Category Pain Relief
Supply_Manager_Category Pain Relief
Supply_Manager_Hierarchy Pharmaceuticals>Over the Counter>Pain Relief>Pain Relief
California_Prop_65 Yes
Prop_65_Warning WARNING: Cancer and Reproductive Harm - www.P65Warnings.ca.gov
Legend_Code No
Stock_Status NonStock
FSA_Eligible Yes
Velocity Nonstock
Country of Origin United States
Features
  • 250 mg of acetaminophen; 250 mg of aspirin; and 65 mg caffeine per caplet
  • Compare to active ingredients in Excedrin® Migraine – a registered trademark of Haleon
  • 100 caplets per bottle